Vector fields and foliations on compact surfaces of class VII 0
Annales de l'Institut Fourier, Volume 49 (1999) no. 5, p. 1503-1545
It is well-known that minimal compact complex surfaces with b 2 >0 containing global spherical shells are in the class VII 0 of Kodaira. In fact, there are no other known examples. In this paper we prove that all surfaces with global spherical shells admit a singular holomorphic foliation. The existence of a numerically anticanonical divisor is a necessary condition for the existence of a global holomorphic vector field. Conversely, given the existence of a numerically anticanonical divisor, surfaces with a global vector field lie over a hypersurface in the base of the versal logarithmic deformation.
Il est bien connu qu’une surface compacte complexe minimale avec b 2 >0 contenant une coquille sphérique globale est dans la classe VII 0 de Kodaira. En fait, il n’y a pas d’autres exemples connus. Dans cet article nous démontrons que toute surface avec une coquille sphérique globale admet un feuilletage holomorphe singulier. L’existence d’un diviseur numériquement anticanonique est une condition nécessaire pour l’existence d’un champ de vecteurs holomorphe non trivial. Réciproquement, s’il existe un diviseur numériquement anticanonique, les surfaces admettant un champ de vecteurs se trouvent au-dessus d’un hypersurface dans la base de la déformation logarithmique verselle.
@article{AIF_1999__49_5_1503_0,
     author = {Dloussky, Georges and Oeljeklaus, Karl},
     title = {Vector fields and foliations on compact surfaces of class ${\rm VII}\_0$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {5},
     year = {1999},
     pages = {1503-1545},
     doi = {10.5802/aif.1728},
     mrnumber = {2000k:32017},
     zbl = {0978.32021},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1999__49_5_1503_0}
}
Vector fields and foliations on compact surfaces of class ${\rm VII}_0$. Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1503-1545. doi : 10.5802/aif.1728. https://aif.centre-mersenne.org/item/AIF_1999__49_5_1503_0/

[1] P. Baum, R. Bott, On the zeroes of meromorphic vector fields, Essais en l'honneur de G. De Rham, (1970), 29-47. | MR 41 #6248 | Zbl 0193.52201

[2] M. Brunella, Feuilletages holomorphes sur les surfaces complexes compactes, Annales Scient. Ec. Norm. Sup., 4e série, tome 30 (1997), 569-594. | Numdam | MR 98i:32051 | Zbl 0893.32019

[3] J. Carrell, A. Howard, C. Kosniowski, Holomorphic vector fields on complex surfaces, Math. Ann., 204 (1973), 73-81. | MR 51 #8478 | Zbl 0253.14005

[4] C. Camacho, P. Sad, Invariant varieties through singularities of holomorphic vector fields, Annals of Math., 115 (1982), 579-595. | MR 83m:58062 | Zbl 0503.32007

[5] G. Dloussky, Structure des surfaces de Kato, Mémoire de la S.M.F 112, n° 14 (1984). | Numdam | MR 87i:32039 | Zbl 0543.32012

[6] G. Dloussky, Sur la classification des germes d'applications holomorphes contractantes, Math. Ann., 280 (1988), 649-661. | MR 89g:32042 | Zbl 0677.32004

[7] G. Dloussky, Une construction élémentaire des surfaces d'Inoue-Hirzebruch, Math. Ann., 280 (1988), 663-682. | MR 89g:32043 | Zbl 0617.14025

[8] G. Dloussky, F. Kohler, Classification of singular germs of mappings and deformations of compact surfaces of the VII0 class, Ann. Math. Pol., LXX (1998), 49-83. | MR 99m:32036 | Zbl 0930.32013

[9] G. Dloussky, K. Oeljeklaus, Surfaces de la classe VII0 et automorphismes de Hénon, C.R.A.S., 328, Série I (1999), 609-612. | MR 2000a:32037 | Zbl 0945.32005

[10] I. Enoki, Surfaces of class VII0 with curves, Tôhoku Math. J., 33 (1981), 453-492. | MR 83g:32028 | Zbl 0476.14013

[11] C. Gellhaus, P. Heinzner, Komplexe Flächen mit holomorphen Vektorfeldern, Abh. Math. Sem. Hamburg, 60 (1990), 37-46. | MR 91k:32027 | Zbl 0734.32017

[12] X. Gomez-Mont, Singularités d'équations différentielles, Astérisque 150-151, SMF (1987). | Zbl 0623.00011

[13] P. Griffith, J. Harris, Principles of Algebraic Geometry, Wiley & Sons, 1978. | Zbl 0408.14001

[14] H. Hironaka, Introduction to the theory of infinitesimaly near singular points, Memorias de Mathematica del Instituto “Jorge Juan” 28, Madrid 1974. | MR 53 #3349 | Zbl 0366.32007

[15] J. Hausen, Zur Klassifikation glatter kompakter ℂ*-Flaechen, Math. Ann., 301 (1995), 763-769. | MR 96a:32051 | Zbl 0830.32012

[16] J.H. Hubbard, R.W. Oberste-Vorth, Hénon mappings in the complex domain I, Pub. Math. IHES, 79 (1994), 5-46. | Numdam | MR 96a:58157 | Zbl 0839.54029

[17] M. Inoue, New surfaces with no meromorphic functions II, Complex Analysis and Alg. Geom., 91-106, Iwanami Shoten Pb. (1977). | MR 56 #683 | Zbl 0365.14011

[18] Ma. Kato, Compact complex manifolds containing “global spherical shells”, Proceedings of the Int. Symp. Alg. Geometry, Kyoto 1977. Kinokuniya Book Store, Tokyo, 1978. | Zbl 0421.32010

[19] F. Kohler, Feuilletages holomorphes singuliers sur les surfaces contenant une coquille sphérique globale, Ann. Inst. Fourier, 45-1 (1995), 161-182. Erratum Ann. Inst. Fourier, 46-2 (1996). | Numdam | Numdam | MR 96a:32058 | Zbl 0814.57022

[20] K. Kodaira, On the structure of compact complex analytic surfaces I, Am. Jour. Math., 86 (1964), 651-698. | MR 32 #4708 | Zbl 0137.17501

[21] K. Kodaira, On the structure of compact complex analytic surfaces II, Am. Jour. Math., 88 (1966), 682-721. | MR 34 #5112 | Zbl 0193.37701

[22] B. Khanedani, T. Suwa, First variation of holomorphic forms and some applications, Hokkaido Math. Jour., Vol. XXVI, No. 2 (1997), 323-335. | MR 98i:32052 | Zbl 0897.32013

[23] Y. Kawamata, On deformations of compactifiable complex manifolds, Math. Ann., 235 (1978), 247-265. | MR 80c:32026 | Zbl 0363.32015 | Zbl 0371.32017

[24] I. Nakamura, On surfaces of class VII0 with curves, Invent. Math., 78 (1984), 393-443. | MR 86e:32034 | Zbl 0575.14033

[25] I. Nakamura, On surfaces of class VII0 with curves II, Tohoku Math. J., 42 (1990), 475-516. | MR 91m:32029 | Zbl 0732.14019

[26] E.H. Spanier, Algebraic Topology, Mc Graw-Hill, 1966. | MR 35 #1007 | Zbl 0145.43303

[27] T. Suwa, Indices of holomorphic vector fields relative to invariant curves, Proc. AMS., 123, No.10 (1995), 2989-2997. | MR 95m:32054 | Zbl 0866.32016